Abundance conjecture for 3-folds : case ν=1
Compositio Mathematica, Volume 68 (1988) no. 2, p. 203-220
@article{CM_1988__68_2_203_0,
     author = {Miyaoka, Yoichi},
     title = {Abundance conjecture for $3$-folds : case $\nu = 1$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {68},
     number = {2},
     year = {1988},
     pages = {203-220},
     zbl = {0681.14019},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__68_2_203_0}
}
Miyaoka, Yoichi. Abundance conjecture for $3$-folds : case $\nu = 1$. Compositio Mathematica, Volume 68 (1988) no. 2, pp. 203-220. http://www.numdam.org/item/CM_1988__68_2_203_0/

[F] R. Friedman: Global smoothings of varieties with normal crossings, Annals of Math. 118 (1983) 75-114. | MR 707162 | Zbl 0569.14002

[FM] R. Friedman and D. Morrison: The Birational Geometry of Degenerations. Birkhäuser, Boston- Basel-Stuttgart (1983). | MR 690261 | Zbl 0493.00005

[Kw] Y. Kawamata: Pluricanonical systems on minimal algebraic varieties, Inv. Math. 79 (1985) 567-588. | MR 782236 | Zbl 0593.14010

[KKMS] G. Kempf, F. Knudsen, D. Mumford and B. Saint-Donat: Toroidal embeddings I, Lect. Notes in Math. 339, Springer, Berlin -Heidelberg -New York (1973). | MR 335518 | Zbl 0271.14017

[Kl] V.S. Kulikov: Degeneration of K3 and Enriques surfaces, Math. USSR Izvestija 11 (1977) 957-989. | Zbl 0387.14007

[Ml] J. Milnor: Singular points of complex hypersurfaces, Annals of Math. Studies 61, Princeton Univ. Press, Princeton (1968). | MR 239612 | Zbl 0184.48405

[My] Y. Miyaoka: Kodaira dimension of a minimal 3-fold, submitted to Math. Ann.

[Mr] S. Mori: Flip theorem and the existence of minimal models for 3-folds, preprint. | MR 924704 | Zbl 0649.14023

[PP] U. Persson and H. Pinkham: Degeneration of surfaces with trivial canonical bundle, Ann. of Math. 113 (1981) 45-66. | MR 604042 | Zbl 0426.14015